# SDR RAIA971009

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Part time: 1,564 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7446 - STL - RIGHT RPM DROPPED TO '0' ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT TACH GENERATOR.  (M)
